# SDR DALA2015060903644

- Difficulty date: June 8, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 68,872 hours, 30,590 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CENTER FITTING  AT AFT GALLEY AREA ON FRAME 66 AND STRINGER 23R.  REPLACED CENTER FITTING AT AFT AREA GALLEY BETWEEN FRAME 66 TO FRAME 68 AT LEVEL STR 23R LOWER SILL AREA IAW SRM 51-72-11 AND DWG D53480505.
